# SDR SWAA2015072942294

- Difficulty date: June 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 35,934 hours, 23,572 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39229341
- Condition: Corroded
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR FITTINGS CORRODED.  R & R FITTING IAW SRM.
